BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC-106; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY
Back to Search Results |
| Catalog Number |
448416 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Report 1 of 3: it was reported that while testing with bd phoenix¿ pmic-106, no mic results were obtained for antibiotic trimethoprim-sulfamethoxazole on a patient sample.There were no health impact or consequences reported.
Additional Manufacturer Narrative
G.5.Pma / 510(k)#: there were multiple 510k numbers reported to be involved: k020322, k021954, k022172, k023273, k023301, k024152, k030677, k031306, k031679, k031679, k032131, k033784, k033907, k040006, k040106, k040716, k050555, k051689, k053241, k060214, k060217, k060218, k060493, k082538, k082852, k082913, k131331.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 28-mar-2024.Investigation summary this complaint is confirmed.This complaint is for no-mic results for sulfamethoxazole-trimethoprim (sxt) when using phoenix panel pmic-106 (catalog number 448416) batch number 3255534.The customer provided panels, isolates, binary files and phoenix generated lab reports for the investigation.The lab reports show a no mic result for sxt with s.Aureus.To investigate, retention panels of the complaint batch were tested using customer returned isolates staphylococcus aureus # 2776, s.Aureus # 17283, s.Aureus # 5732 and s.Aureus #7396 on a phoenix m50 machine and evaluated for sxt mic results.In addition, one control panel each from the same material but different batch were tested using customer returned isolates s.Aureus # 2776, s.Aureus # 17283, s.Aureus # 5732 and s.Aureus #7396 on a phoenix m50 machine and evaluated for sxt mic results.All panels tested with customer returned isolate s.Aureus # 7396 returned inconsistencies in growth patterns and no mic results.All other panels tested returned the expected mic results for sxt.This complaint is confirmed for no mic results for customer isolate s.Aureus # 7396 only.The batch history record was satisfactory, and no quality notifications were generated during manufacturing and inspection.Complaint trending was performed, and no trends were identified associated with this defect (no mic results sxt).Bd will continue to monitor for trends and take action as necessary.